A Remark on a Theorem by Fornaess and Narasimhan About the Levi Problem.
Mathematische Annalen, Tome 253 (1980), pp. 137-138
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1980__253_163470,
author = {Edoardo Ballico},
title = {A {Remark} on a {Theorem} by {Fornaess} and {Narasimhan} {About} the {Levi} {Problem.}},
journal = {Mathematische Annalen},
pages = {137--138},
year = {1980},
volume = {253},
zbl = {0425.32007},
url = {http://geodesic.mathdoc.fr/item/MAN_1980__253_163470/}
}
Edoardo Ballico. A Remark on a Theorem by Fornaess and Narasimhan About the Levi Problem.. Mathematische Annalen, Tome 253 (1980), pp. 137-138. http://geodesic.mathdoc.fr/item/MAN_1980__253_163470/